# SDR 99ZZZX512

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210Z
- Make and model: Cessna 411A
- Aircraft serial: 4110292
- Propeller: Mcauly 3AF34C74
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND DURING PENETRANT INSPECTION ON OUTSIDE OF NR 1 SOCKET.  PROPELLER WAS BEING INSPECTED PER S/N 93-112 AD 95-24-11.
